Normal real affine varieties with circle actions
Annales de l'Institut Fourier, Online first, 27 p.

We provide a complete description of normal affine algebraic varieties over the real numbers endowed with an effective action of the real circle, that is, the real form of the complex multiplicative group whose real locus consists of the unitary circle in the real plane. Our approach builds on the geometrico-combinatorial description of normal affine varieties with effective actions of split tori in terms of proper polyhedral divisors on semiprojective varieties due to Altmann and Hausen.

On donne une description complète des variétés algébriques affines normales sur le corps des réels munies d’une action effective du cercle réel, c’est-à-dire la forme réelle du groupe complexe multiplicatif dont le locus réel est constitué du cercle unité dans le plan réel. Notre approche repose sur une description géométrique et combinatoire des variétés normales affines avec des actions effectives de tores en termes de diviseurs propres polyédraux sur des variétés semiprojectives dues à Altmann et Hausen.

Received:
Revised:
Accepted:
Online First:
DOI: 10.5802/aif.3504
Classification: 14P05,  14L30
Keywords: Circle actions, torus actions, real varieties
Dubouloz, Adrien 1; Liendo, Alvaro 2

1 IMB UMR5584, CNRS, Univ. Bourgogne Franche-Comté, F-21000 Dijon, France.
2 Instituto de Matemáticas, Universidad de Talca, Casilla 721, Talca, Chile
@unpublished{AIF_0__0_0_A77_0,
     author = {Dubouloz, Adrien and Liendo, Alvaro},
     title = {Normal real affine varieties with  circle actions},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     year = {2022},
     doi = {10.5802/aif.3504},
     language = {en},
     note = {Online first},
}
TY  - UNPB
TI  - Normal real affine varieties with  circle actions
JO  - Annales de l'Institut Fourier
PY  - 2022
DA  - 2022///
PB  - Association des Annales de l’institut Fourier
N1  - Online first
UR  - https://doi.org/10.5802/aif.3504
DO  - 10.5802/aif.3504
LA  - en
ID  - AIF_0__0_0_A77_0
ER  - 
%0 Unpublished Work
%T Normal real affine varieties with  circle actions
%J Annales de l'Institut Fourier
%D 2022
%I Association des Annales de l’institut Fourier
%Z Online first
%U https://doi.org/10.5802/aif.3504
%R 10.5802/aif.3504
%G en
%F AIF_0__0_0_A77_0
Dubouloz, Adrien; Liendo, Alvaro. Normal real affine varieties with  circle actions. Annales de l'Institut Fourier, Online first, 27 p.

[1] Altmann, Klaus; Hausen, Jürgen Polyhedral divisors and algebraic torus actions, Math. Ann., Volume 334 (2006) no. 3, pp. 557-607 | Zbl

[2] Altmann, Klaus; Hausen, Jürgen; Süss, Hendrik Gluing affine torus actions via divisorial fans, Transform. Groups, Volume 13 (2008) no. 2, pp. 215-242

[3] Borel, Armand; Serre, Jean-Pierre Théorèmes de finitude en cohomologie galoisienne, Comment. Math. Helv., Volume 39 (1964), pp. 111-164

[4] Demazure, Michel Sous-groupes algébriques de rang maximum du groupe de Cremona, Ann. Sci. Éc. Norm. Supér., Volume 3 (1970), pp. 507-588

[5] Demazure, Michel Anneaux gradués normaux, Introduction à la théorie des singularités, II (Travaux en Cours), Volume 37, Hermann, 1988, pp. 35-68

[6] Dubouloz, Adrien; Petitjean, Charlie Rational real algebraic models of compact differential surfaces with circle actions, Polynomial Rings and Affine Algebraic Geometry - PRAAG 2018, Tokyo, Japan (Springer Proceedings in Mathematics & Statistics), Volume 319, Springer, 2020, pp. 109-142

[7] Duncan, Alexander Twisted forms of toric varieties, Transform. Groups, Volume 21 (2016) no. 3, pp. 763-802

[8] Elizondo, E. Javier; Lima-Filho, Paulo; Sottile, Frank; Teitler, Zach Arithmetic toric varieties, Math. Nachr., Volume 287 (2014) no. 2-3, pp. 216-241

[9] Flenner, Hubert; Zaidenberg, Mikhail Normal affine surfaces with * -actions, Osaka J. Math., Volume 40 (2003) no. 4, pp. 981-1009

[10] Freudenburg, Gene; Moser-Jauslin, Lucy Real and rational forms of certain O 2 ()-actions, and a solution to the weak complexification problem, Transform. Groups, Volume 9 (2004) no. 3, pp. 257-272

[11] Revêtements étales et groupe fondamental (Séminaire de géométrie algébrique du Bois Marie 1960–61) (Grothendieck, Alexander, ed.), Documents Mathématiques, 3, Société Mathématique de France, 2003, xviii+327 pages

[12] Gutwirth, Azriel The action of an algebraic torus on the affine plane, Trans. Am. Math. Soc., Volume 105 (1962), pp. 407-414

[13] Langlois, Kevin Polyhedral divisors and torus actions of complexity one over arbitrary fields, J. Pure Appl. Algebra, Volume 219 (2015) no. 6, pp. 2015-2045

[14] Moser-Jauslin, Lucy Infinite families of inequivalent real circle actions on affine four-space, Épijournal de Géom. Algébr., EPIGA, Volume 3 (2019), 1, 11 pages

[15] Petitjean, Charlie Equivariantly uniformly rational varieties, Mich. Math. J., Volume 66 (2017) no. 2, pp. 245-268

[16] Thaddeus, Michael Geometric invariant theory and flips, J. Am. Math. Soc., Volume 9 (1996) no. 3, pp. 691-723

[17] Voskresenskiĭ, Valentin E. Projective invariant Demazure models, Izv. Akad. Nauk SSSR, Ser. Mat., Volume 46 (1982) no. 2, p. 195-210, 431

Cited by Sources: